# SDR MTNA20250221001

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 39,326 hours, 43,107 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 17657477
- Part serial: ALT28143090
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER LINE CHECK, CREW O2 PRESSURE WAS AGAIN BELOW 1500PSI AFTER BEING SERVICED JUST PRIOR. DURING INSPECTION FOUND OXGEN BOTTLE VALVE DAMAGED AND LEAKING. BOTTLE REQUIRES REPLACE. REMOVED AND REPLACED CREW OXYGEN BOTTLE (5101HT) W/ REF TO ATR-A-35-11-10-01001-520A-A/720A-A. PERFORMED LEAK CHECK, WITH NO DEFECTS NOTED.
